Shop all categories

Mucinex Sinus-Max Clear & Cool Severe Congestion Relief, 6 OZ

1.0
(2)
Mucinex Sinus-Max Clear & Cool Severe Congestion Relief, 6 OZ
$15.99
reg. $16.79
Qty:
1
Add to basket
Check store availability
Prices may vary from online to in store.
Eligible for 1-4 day shipping
Mucinex Sinus-Max Clear & Cool Severe Congestion Relief, 6 OZ
6 OZ, .1 lbs. Item # 416719
Acetaminophen Pain reliever Guaifenesin Expectorant Phenylephrine HCI Nasal decongestant
  • Clears Sinus Congestion
  • Relieves Nasal & Chest Congestion
  • Thins & Loosens Mucus
  • For Ages 12+
  • Health Hygiene Home
  • Maximum Strength*
  • Relives Headache

Ingredients

Active Ingredients (in each 20mL)...Purposes Acetaminophen 650mg...Pain Reliever Guaifenesin 400mg...Expectorant Phenylephrine HCI 10mg...Nasal Decongestant Inactive Ingredients Anhydrous Citric Acid, D&C Yellow No. 10, Edetate Disodium, FD&C Blue No. 1, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum
Directions
Directions: do not take more than directed (see Overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with the dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and children 12 years and older: 20mL in dosing cup provided every 4 hours. Children under 12 years of age: do not use

Warnings

Tamper evident: Do not use if neckband on bottle cap is broken or missing. Warnings Liver warning: This product contains acetaminophen. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Questions & Answers

Feedback